# SDR ABXA9801186

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031501
- Condition: Worn
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, FIRST OFFICER'S SEAT CAME UNLOCKED AND MOVED AFT.  OCCURED AGAIN DURING FLIGHT.  REPLACED FIRST OFFICER'S SEAT IAW DC8 MM.
